par Abdel Azim, Hatem Hamdy ;Azambuja, Evandro ;Agbor-Tarh, Dominique;Bradbury, Ian
Référence Journal of clinical oncology, 32, 30, page (3459)
Publication Publié, 2014-10
Lettre à l'éditeur
Titre:
  • Reply to C. Fontanella et al
Auteur:Abdel Azim, Hatem Hamdy; Azambuja, Evandro; Agbor-Tarh, Dominique; Bradbury, Ian
Informations sur la publication:Journal of clinical oncology, 32, 30, page (3459)
Statut de publication:Publié, 2014-10
Sujet CREF:Généralités
MeSH keywords:Antibodies, Monoclonal, Humanized -- adverse effects
Antineoplastic Agents -- adverse effects
Breast Neoplasms -- drug therapy
Diarrhea -- chemically induced
Drug Eruptions -- etiology
Drug-Induced Liver Injury -- etiology
Female
Humans
Neoadjuvant Therapy -- methods
Quinazolines -- adverse effects
Note générale:SCOPUS: le.j
Langue:Anglais
Identificateurs:urn:issn:0732-183X
info:doi/10.1200/JCO.2014.57.0945
info:pii/JCO.2014.57.0945
info:scp/84908459727
info:pmid/25225439